It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 50 for zoloft caffeine. (0.004 seconds)


... I have been taking Zoloft for abut 3 weeks for anxiety attacks. After 4 unsuccessful weeks with Celexa, the Zoloft has been fantastic. Here's my problem. About 4 months ago when all my anxiety issues started I cut out caffeine completely. ... (6 replies)
... I notice when I drink coffee after taking Zoloft, I have a conflict that causes me to feel anxiety in public. Normally, without the caffeine, Zoloft works pretty good and makes me feel right at home when I'm outside in public. ... (0 replies)
... I try to avoid caffeine all together when im anxious. ... (6 replies)

... I'd wonder if the caffeine was a contributing factor to your anxiety in the first place. ... (6 replies)
... I've been caffeine free due to combo of high blood pressure and onset of anxiety two years ago. ... (6 replies)
... i have found that you should avoid excess caffeine if you suffer from anxiety. No matter what med you are on. I have to limit myself to one medium size tea a day. I cant drink coffee at all!! ... (6 replies)
... Totally agree about the Barqs! You are right about that one. Very sneaky. Did not know about Sunkist, though. And I do think caffeine is a contributor to anxiety in general - which is why I cut it out initially. I think I am just going to try and get through it without the boost. Thanks for the tip on the tea though. I am not a big tea drinker, but I'll try anythng once! (6 replies)
... The increased anxiety from Zoloft could be overpowering the Klonopin. .5mg is a low dose, but in my experience, Klonopin alone is not as effective as Xanax. ... (32 replies)
... I'm not so sure I can deal with this feeling. I don't even drink caffeine because I don't like the way caffeine would make me feel and now this med is making me feel that way with no relief, just after TWO doses and its only 25mg! ... (1 replies)
... Well I basically have a few concerns, this is my first post on here. I take klonopin, zoloft and I drink a few cups of coffee a day.. the zoloft seems to not be working for my depression very well and even when I take my klonopin I still feel anxious all day.. ... (0 replies)
... I've been on Zoloft for ~10 weeks now. I recently began taking it in the morning instead of night. I feel drowsy the whole day. Drowsy is probably the wrong word. I feel "pleasantly sedated." Like the first yawn or stretch of the day. But 50-100mg of caffeine (1/2-1 cup of coffee) are enough to ward that off. I've been having major headaches since I began taking it... (32 replies)
... Anyone else had to switch from Zoloft to another med because it was making you too "jittery" and tense? ... (2 replies)
... I was the same way when I tried cymbalta...it was like I had gallons of caffeine. I could only last one week on it. I was on lexapro for 2 years and was just put on zoloft. The lexapro was not doing what I needed it to do. So far so good on the zoloft. Every individual reacts differently to medication but do not give up hope... (7 replies)
... ecting your life and causing serious trouble, then it's not worth it. You'll end up feeling anxious about forgetting things, and won't feel calm. I haven't tried Zoloft myself, but maybe it just isn't a good match for you. ... (8 replies)
... As an example to what I'm getting at, I rarely drink caffeine due to my anxiety, but I do sometimes when I feel I can handle it. ... (1 replies)
... bed, try switching to mornings or vice versa. That might solve your problem. If that doesn't help ask your doc for a sleep aid or something. Do you drink alot of caffeine during the day? ... (6 replies)
... I believe this is normal. It's a common side effect of SSRIs. I started Lexapro a month ago and for the first week or two I was more anxious and jittery. I went to see my counselor and she thought I was drinking caffeine, but it was from the Lexapro. Usually you may feel a little worse in the beginning before you start to feel better. I hope this helps:) Crystal (4 replies)
... Hmm, you've made me realise I NEED to cut out my caffein. I love my 1 cup of coffee I have a day. I just love the taste of it. When I'm tired, and I'm trying to plough through my work it gives me the right boost. However, like many of you have said this is not good for people who suffer from anxiety, and because I am suffering from anxiety more than ever I should cut the habit. (6 replies)
... The whole not feeling yourself thing takes a while, I wont lie to you. I had such a great personality before I started getting these horrible panic attacks and agoraphobia. I just now 8-9 or weeks after I started to get my worst symptoms am able to crack jokes and have a little of my personality come back. But in short, it took about a 4-5 weeks on meds to feel half way... (32 replies)
Zoloft question
Feb 6, 2005
... Have you eliminated caffeine from your diet? ... (4 replies)


Associated Tags: anxiety, anxiety attack, depression anxiety stress sadness, side effects, zoloft

Pages: 1 2 3

All times are GMT -7. The time now is 01:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!